# SDR HNAA2014042400137

- Difficulty date: April 24, 2014
- Submitted: April 25, 2014
- Operation: Air carrier
- Aircraft: N935HA
- Make and model: Dhav DHC8102
- Aircraft serial: 142
- Aircraft time: 63,757 hours, 71,447 cycles
- Engine: Pwa PW120
- System (JASC): 7997 · Engine Oil System Wiring
- Part: Wire
- Condition: Broken
- Location: Press Xmitter
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE OIL PRESSURE FLUXUATED BETWEEN 50-60 PSI DURING CRUISE FLIGHT.  REDUCE POWER,  PRESSURE STABILIZES AT 50 PSI.  SWAPPED GAUGES, NO FIX.  FOUND BROKEN WIRE AT OIL PRESSURE TRANSMITTER, REPLACED PINS IN OIL PSI TRANSMITTER C/P.  RAN ACFT, OPS CHECKED OK IAW 20-45-05.
